# SDR C2XA04SH114

- Difficulty date: February 27, 2004
- Submitted: February 28, 2004
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 4,234 hours, 3,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14528737001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK STRINGER 19 LEFT WAS FOUND TO BE GOUGED BETWEEN FRAME 52 AND FRAME 53.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
